# SDR 06FDEA0885

- Difficulty date: March 1, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77959
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00923: FORWARD CABIN SEAT TRACK FOUND CORROSION AT STATION 775 LBL 47.    CORRECTIVE ACTION:  SNRM N00923: CORRODED SEAT TRACK AT STATION 775 LBL 47 REPAIRED AS PER SRM 53-70-  00 VOLUME   I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
